# SDR DALA2025021801195

- Difficulty date: February 16, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR DUE TO DENT ON EXTERNAL SKIN OF AFT CARGO DOOR LOWER EDGE 7 INCH FROM AFT EDGE. SUMMARY OF NRC 00299: EXTERNAL SKIN OF AFT CARGO DOOR LOWER EDGE 7 INCH FROM AFT EDGE WAS REPAIRED PER B717-200 SRM 52-00-01-02R PROCEDURE 8 REPAIR 8 FIGURE 204 PERMANENT REPAIR. PERFORM EXTERNAL VISUAL INSPECTION ON DENTED AREA AT AFT CARGO DOOR LOWER EDGE 7 INCH FROM AFT EDGE PER B717-200 SRM 52-00-01-02R PROCEDURE 8 REPAIR 8 FIGURE 204 PERMANENT REPAIR, STEP 6 A TABLE 203 AT EVERY C-CHECK. (LP #0813375)
